Các bài báo khoa học trong năm 2022.

  1. Hai, L. P., Khanh, P. Q., & Soubeyran, A. (2022). General Versions of the Ekeland Variational Principle: Ekeland Points and Stop and Go Dynamics. Journal of Optimization Theory and Applications, 195(1), 347-373.
  2. Bao, N. X. D., Khanh, P. Q., & Tung, N. M. (2022). Quasi-contingent derivatives and studies of higher-orders in nonsmooth optimization. Journal of Global Optimization, 84(1), 205-228.
  3. Diem, H. T. H., Jafari, S., Khanh, P. Q., & Moradi, S. (2022). Conditions for solutions, their globality, and their duality relations in vector optimization with relaxed quasiconvexity. Positivity, 26(3), 51.
  4. Long, L. D., Luc, N. H., Tatar, S., Baleanu, D., & Can, N. H. (2022). An inverse source problem for pseudo-parabolic equation with Caputo derivative. Journal of Applied Mathematics and Computing, 1-27. doi: https://doi.org/10.1007/s12190-021-01546-5
  5. Nam, D. H. Q., Singh, J., & Can, N. H. (2022). The local well-posed results of Kirchhoff parabolic equation with nonlocal condition. Journal of Interdisciplinary Mathematics, 25(1), 1-14. doi: https://doi.org/10.1080/09720502.2021.2006318
  6. Long, L. D., Binh, H. D., Kumar, D., Luc, N. H., & Can, N. H. (2022). Stability of fractional order of time nonlinear fractional diffusion equation with Riemann–Liouville derivative. Mathematical Methods in the Applied Sciences, 45(10), 6194-6216. doi: https://doi.org/10.1002/mma.8166
  7. Thach Thanh Tien. A three-component additive Weibull distribution and its reliability implications. Symmetry 2022, 14(7), 1455.
  8. Pho, K. H. (2022). Improvements of the Newton–Raphson method. Journal of Computational and Applied Mathematics, 408, 114106. (ISI).  DOI: https://doi.org/10.1016/j.cam.2022.114106
  9. Tuan, B. A., Pho, K. H., Pan, S. H., & Wong, W. K. (2022). Applications in Sciences in the prevention of COVID-19. Advances in Decision Sciences, 26(4), 1-16. (Scopus). DOI: https://doi.org/10.47654/v26y2022i4p1-16
  10. Pho, K. H. (2022). Goodness of fit test for a zero-inflated Bernoulli regression model. Communications in Statistics-Simulation and Computation, 1-16. (ISI). DOI: https://doi.org/10.1080/03610918.2022.2032158
  11. Cao Xuan Phuong, Le Thi Hong Thuy and Vo Nguyen Tuyet Doan. (2022). Nonparametric estimation of cumulative distribution function from noisy data in the presence of Berkson and classical errors. Metrika, 85(3), 289-322.
  12. Tuan, N. H., Phuong, N. D., & Thach, T. N. (2022). New well-posedness results for stochastic delay Rayleigh-Stokes equations. Discrete and Continuous Dynamical Systems-B28(1), 347-358.
  13. Thach, T. N., Kumar, D., Luc, N. H., & Tuan, N. H. (2022). Existence and regularity results for stochastic fractional pseudo-parabolic equations driven by white noise. Discrete & Continuous Dynamical Systems-Series S15(2).
  14.  Le, B. K (2022) Sliding mode observers for time-dependent set-valued Lur'e systems subject to uncertainties (ISI),  J Optim Theory Appl, 194, 290–305
  15. Le, B. K, Théra, M. (2022) On a new simple algorithm to compute the resolvents, Optimization Letters (ISI), https://doi.org/10.1007/s11590-022-01957-8.
  16. Chang, G. W., & Toan, P. T. (2022). Polynomial and power series ring extensions from sequences. Journal of Algebra and Its Applications, 21(03), 2250048.
  17. Chang, G. W., & Toan, P. T. (2022). Twisted Polynomial and Power Series Rings. Bulletin of the Iranian Mathematical Society, 1-18.
  18. Giau, L. T. N., & Toan, P. T. (2022). Power series over integral domains of Krull type. Journal of Algebra and Its Applications, 2350155.
  19. Vo, T. N., Razzaghi, M., & Toan, P. T. (2022). Fractional-order generalized Taylor wavelet method for systems of nonlinear fractional differential equations with application to human respiratory syncytial virus infection. Soft Computing, 26, 165-173.
  20. Giau, L. T. N., Toan, P. T., & Vo, T. N. (2022). Dedekind–Mertens Lemma for Power Series in an Arbitrary Set of Indeterminates. Vietnam Journal of Mathematics, 1-14.
  21. Minh-Phuong Tran, Thanh-Nhan Nguyen and Phuoc-Nguyen Huynh, Calderón-Zygmund-type estimates for singular quasilinear elliptic obstacle problems with measure data, Studia Mathematica, accepted.
  22. Thanh-Nhan Nguyen, Minh-Phuong Tran, N.-T.-N. Tran, Regularity estimates for stationary Stokes problem in some generalized function spaces, Zeitschrift für angewandte Mathematik und Physik, 74(13), 2023, doi.
  23. Minh-Phuong Tran and Thanh-Nhan Nguyen, Gradient estimates via Riesz potentials and fractional maximal operators for quasilinear elliptic equations with applications, Nonlinear Analysis: Real World Applications, 69, 103750, 2023, doi.
  24. M.-P. Tran, T.-N. Nguyen, L.T.N. Pham, T.T.T. Dang, Weighted Lorentz estimates for non-uniformly elliptic problems with variable exponents, Manuscripta Mathematica, 2022, doi.
  25. Minh-Phuong Tran and Thanh-Nhan Nguyen, Weighted distribution approach to gradient estimates for quasilinear elliptic double-obstacle problems in Orlicz spaces, Journal of Mathematical Analysis and Applications, 509(1), 125928, 2022, doi.
  26. Minh-Phuong Tran and Thanh-Nhan Nguyen, Global gradient estimates for very singular quasilinear elliptic equations with non-divergence data, Nonlinear Analysis, 214(3), 112613, 2022, doi.
  27. Minh-Phuong Tran and Thanh-Nhan Nguyen,  A global fractional Caccioppoli-type estimate for solutions to nonlinear elliptic problems with measure data, Studia Mathematica, 263 (3), 323-338, 2022, doi.
  28. T.-N. Nguyen, M.-P. Tran, N.-B. Ly, P. T. Huynh, M.-D. Nguyen and Q.-A. Ho, Convergence results for non-overlap Schwarz waveform relaxation algorithm with changing transmission conditions, Acta Mathematica Scientia, 42, 105–126, 2022, doi.

 

KHOA TOÁN - THỐNG KÊ
Phòng C007 - Số 19 Nguyễn Hữu Thọ, Phường Tân Phong, Quận 7, TP. Hồ Chí Minh, Việt Nam.
Phone: (84-028) 37755061